MathSciNet Relay Station
MathSciNet bibliographic data
MR1225895 (95b:35221) 35Q75 (58F40 83C05)
Christodoulou, Demetrios Bounded variation solutions of the spherically symmetric Einstein-scalar field equations. Comm. Pure Appl. Math. 46 (1993), no. 8, 1131–1220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement